# SDR USAA2013071500003

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 75,352 hours, 34,098 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACID SMELL ("DIRTY SOCKS SMELL") REPORTED BY CABIN CREW AND NOTICED BY CREW DURING TAXI OUT.  FLIGHT RETURNED TO THE GATE. MX ACCOMPLISHED JC 26L00021001-TROUBLESHOOTING CABIN AIR QUALITY AND ACCOMPLISHED JC 26L00021002 - APU SMELL IN CABIN AND ACCOMPLISHED JC 26L00021004 - DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS A319/A320/A321 (ENGINES & APU) AND ACCOMPLISHED JC 26L31049009 -CLEAN APU COND COMPRESSOR.  FOUND APU OIL CAP LOOSE.  TIGHTENED OIL CAP.
